# SDR DALA2022051203294

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 86,805 hours, 18,636 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 L1 MAIN ENTRY ARMED INDICATOR INOP, CORRECTIVE ACTION: R/R 1L DOOR ARMED INDICATOR SWITCH PER B767 AMM 52-73 OPS CHECK GOOD MEL PLACARD REMOVED. (2231944)
